# SDR SWIA200413644

- Difficulty date: July 26, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,510 hours, 32,191 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VERY NOSE HEAVY.  RE-RIGGED ELEVATOR TRIM TAB PER 27-32-00.  OPERATIONAL CHECK GOOD.
